Verapamil

Connect with others who are living with PKD and share stories and encouragement.
Forum rules
Please note: This site contains user-submitted content, comments and opinions, and they do not necessarily reflect the views and opinions of the PKD Foundation. Information shared in the forums is not medical advice. Please consult your nephrologist or health care team for information and guidance specific to your health.
Terrygie

Verapamil

Postby Terrygie » Mon Dec 05, 2016 11:22 am

I've been diagnosed with PKD for a number of years and have pretty good health so far. I suffer from migraines and was put on Verapamil by my headache specialist. I've recently read some studies that show that Verapamil can actually cause PKD to become worse.

Has anyone had experience with something similar?

Thank you!

Return to Living with PKD

These discussion forums are owned and maintained by the PKD Foundation. To learn more visit pkdcure.org.